Jump to content

Photo
Antibiotics

Skin Worse After Tetracycline?

tetracycline side effects

1 reply to this topic

#1 mandoolie

mandoolie

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 26-July 13

Posted 26 July 2013 - 05:28 AM

I had a few zits on my forehead so I had been taking 500mg per day of tetracycline for about a month. I weaned off of it, and now I am not taking it anymore. I have been off of it for a week and now my face is breaking out badly, worse than it ever has before, and in places it never has before. I'm wondering if this will stop eventually and if so, how long is it going to take for this to stop happening? Also, on a side note I eat very healthy and drink tons of water. I just want my skin to go back to the way it was before, I should have never started taking Tetracycline, and I do not want to go back on it.



#2 Zefferson

Zefferson

    Junior Member

  • Members
  • Posts & Likes
    Posts: 78
    Likes: 12
About Me
  • Gender:Male
  • Location:Sydney, Australia
  • Joined: 10-July 13

Posted 26 July 2013 - 05:42 AM

Tetracycline is an antibiotic!
It kills off both good and bad bacteria in your body and what you have now, is a case of having lost a lot of your good bacteria and therefore a healthy balance of bacteria in the body.
Take some probiotics and go to a more alkaline diet rather then acidic.
Good luck!
The health of your blood is displayed and on show for everyone by your face.
Don't make half deals with 'Accutane' to thin out the dirty blood, because once the course is finished, acne will come racing back! Don't spend money and time treating it topically either.
Realize that it comes from the stuff flowing under your skin and how healthy it really is!
Get to the core of the problem, cleanse your blood and say goodbye to acne!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users